Contains Diphenhydramine, Paracetamol and Pseudoephedrine to relive symptoms of flu.
Benylin Four Flu Tablets contain a combination of ingredients to provide effective relief from the four main symptoms of flu: fever, body aches and pains, nasal congestion and coughing.
Ingredients: 24 Tablets each containing: Diphenhydramine Hydrochloride 12.5mg, Paracetamol 500mg, Pseudophedrine Hydrochloride 22.5mg, Also contains: Colouring (E110). Please read the enclosed leaflet carefully before use.
For oral use only. Take up to 4 times a day if necessary. Leave at least 4 hours between doses. Adults and children over 12 years: Two tablets. Children 6-12 years: One tablet.
Delivery is FREE for e-gift cards
View our full Delivery & Collection information
We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. We are pleased to offer a no hassle 28 day returns policy for online orders.
Read our full Returns Policy
POP-IN HTML goes here